# SDR COMA0460680

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- Aircraft time: 21,416 hours, 19,117 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10811003
- Part serial: HA10152
- Condition: Malfunctioned
- Location: Nlg Door
- Part time: 21,344 hours, 19,043 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5527 NOSE LANDING GEAR DOORS OPEN MESSAGE.  REPLACED THE NLG DOORS ACTUATOR.
